Maximal regular boundary value problems in Banach-valued weighted space


Agarwal R. P. , Bohner M., Shakhmurov V. B.

BOUNDARY VALUE PROBLEMS, no.1, pp.9-42, 2005 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: Issue: 1
  • Publication Date: 2005
  • Doi Number: 10.1155/bvp.2005.9
  • Title of Journal : BOUNDARY VALUE PROBLEMS
  • Page Numbers: pp.9-42

Abstract

This study focuses on nonlocal boundary value problems for elliptic ordinary and partial differential-operator equations of arbitrary order, defined in Banach-valued function spaces. The region considered here has a varying bound and depends on a certain parameter. Several conditions are obtained that guarantee the maximal regularity and Fredholmness, estimates for the resolvent, and the completeness of the root elements of differential operators generated by the corresponding boundary value problems in Banach-valued weighted L-p spaces. These results are applied to nonlocal boundary value problems for regular elliptic partial differential equations and systems of anisotropic partial differential equations on cylindrical domain to obtain the algebraic conditions that guarantee the same properties.